# SDR IPXA2025052925425

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 30,901 hours, 20,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 15000Â€™ CREW NOTICED BURNING SMELL AND STRONG ODOR, DONNED OXYGEN MASKS, CABIN ATMOSPHERE WARM AND HUMID, TURNED RIGHT PACK OFF AND CONDITIONS ABATED IMMEDIATELY. SMELL DISSAPATED AT APPROX 5000' NO SMOKE STARTED CONDITION INSPECTION FOR FUMES IN THE COCKPIT PER AMM TASK 05-51-56-202-001. PERFORMED OPERATIONAL TEST OF THE AIR RECIRCULATION SYSTEM PER AMM 21-25-00/501. RAN PACKS, COULD NOT RECREATE ISSUE.
